MathSciNet Relay Station
MathSciNet bibliographic data
MR707725 (85b:20043) 20E36
Collins, Donald J.; Levin, Frank Automorphisms and Hopficity of certain Baumslag-Solitar groups. Arch. Math. (Basel) 40 (1983), no. 5, 385–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement